PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 20 | 3 | 419-426
Tytuł artykułu

Weak and exact domination in distributed systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this work, we introduce and examine the notion of domination for a class of linear distributed systems. This consists in studying the possibility to make a comparison between input or output operators. We give the main algebraic properties of such relations, as well as characterizations of exact and weak domination. We also study the case of actuators, and various situations are examined. Applications and illustrative examples are also given. By duality, we extend this study to observed systems. We obtain similar results and properties, and the case of sensors is equally examined.
Słowa kluczowe
Rocznik
Tom
20
Numer
3
Strony
419-426
Opis fizyczny
Daty
wydano
2010
otrzymano
2009-07-22
poprawiono
2010-01-25
poprawiono
2010-05-04
Twórcy
autor
  • Faculty of Sciences Ain Chock, Hassan II Casablanca University, B.P. 5366-Magrif, Casablanca, Morocco
  • Faculty of Sciences Ain Chock, Hassan II Casablanca University, B.P. 5366-Magrif, Casablanca, Morocco
  • IMAGES-Systems Theory, University of Perpignan, 52 Avenue Paul Alduy, Perpignan Cedex, France
Bibliografia
  • Afifi, L. and El Jai, A. (1994). Strategic sensors and spy sensors, International Journal of Applied Mathematics and Computer Science 4(4): 553-573.
  • Afifi, L. and El Jai, A. (1995). Spy sensors and detection, International Journal of Systems Science 26(3): 1447-1463.
  • Afifi, L., Chafiai, A. and Bel Fekih, A. (2002a) Enlarged exact compensation in distributed systems, International Journal of Applied Mathematics and Computer Science 12(4): 467-477
  • Afifi, L., Chafiai, A. and El Jai, A. (2002b). Regionally efficient and strategic actuators, International Journal of Systems Science 33(1): 1-12.
  • Afifi, L., El Jai, A. and Zerrik, E.H. (2008a). Systèmes Dynamiques II: Analyse régionale des systèmes linéaires distribués, University of Perpignan Press, Perpignan.
  • Afifi, L., El Jai A. and Magri E. M. (2008b). Compensation problem in finite dimension linear dynamical systems, International Journal of Applied Mathematical Sciences 2(45): 2219-2228.
  • Balakrishnan, A.V. (1981). Applied Functional Analysis, Springer Verlag, New York, NY.
  • Berrahmoune, L. (1984). Localisation d'actionneurs pour la contrôlabilité de systèmes paraboliques et hyperboliques. Application par dualité à la localisation de capteurs, Ph.D. thesis, University of Mohammed V, Rabat, Morocco.
  • Curtain, R.F. and Pritchard, A.J. (1978). Infinite Dimensional Linear Systems Theory, Springer, Berlin.
  • Curtain, R.F. and Zwart, H.J. (1995). An Introduction to InfiniteDimensional Linear Systems Theory, Springer Verlag, New York, NY.
  • El Jai, A. and Pritchard, A.J. (1987). Sensors and actuators in distributed systems, International Journal of Control 46(4): 1139-1153.
  • Jacob, B. and Zwart, H.J. (2001). Exact observability of diagonal systems with a one dimension output operator, International Journal of Applied Mathematics and Computer Science 11(6): 1277-1283.
  • Klamka, J. (2002). Controllability of linear discrete systems, International Journal of Applied Mathematics and Computer Science 12(2): 173-180.
  • Lions, J.L. (1968). Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles, Dunod, Paris.
  • Lions, J.L. (1988). Contrôlabilité exacte, perturbations et stabilisation des systèmes distribués, Masson, Paris.
  • Qarai, Y., Bernoussi, A. and El Jai A. (2008). How to compensate a spreading disturbance for a class of nonlinear systems, International Journal of Applied Mathematics and Computer Science 18(2): 171-187, DOI: 10.2478/v10006-0080016-9.
  • Uciński, D. and Korbicz, J. (1990). Parameter identification of two dimensional distributed systems, International Journal of Systems Science 21(12): 2441-2456.
  • Zerrik, E. (1993). Regional analysis of distributed parameter systems, Ph.D. thesis, University of Rabat, Morocco.
  • Zerrik, E., Larhrissi, R. and Bourray, H. (2007). An output controllability problem for semi-linear distributed hyperbolic systems, International Journal of Applied Mathematics and Computer Science 17(4): 437-448, DOI: 10.2478/v10006-007-0035-y.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv20i3p419bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.